Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

I get nervousness when i speak to anybody face to face

When ever i start speaking some unknown person, face to face, my arms, hands, legs become shaky. Why it is so and what the cure please?
Asked On : Thu, 16 Dec 2010
Answers:  3 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
You are a nerve wreck like me do not worry as this is completely normal. You are just a shy person and very nervous around new people am I right? Well anyway just get out more and talk to alot of people you don't know. It worked for me you will become a lot better if you do.
Answered: Fri, 17 Dec 2010
Psychiatrist Dr. AGRAWAL Ravindra's  Response
What you describe appear to be symptoms of social anxiety. This is a very common problem and people have varying degrees of severity.
If it interferes with your social life and prevents you from going outdoors, meeting people and prevents you from enjoying life ( i.e. incapacitating you) -> I strongly recommend taking treatment.
Nowadays very effective treatment is available and people almost always recover to the extent that their quality of life improves. The treatment involves combination of medication and psychotherapy. Usually a good psychiatrist is able to administer both.

I am refraining from discussing the details of treatment on the public forum - feel free to contact. Also see this link for more information

best wishes & good luck
Dr Ravindra Agrawal
Answered: Tue, 27 Sep 2011
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Naresh Ruparelia's  Response
Hi well ome to HCM
It seems you have anxiety due to lack of confidance and some complex.This can prevent
you from becoming social and extrovert.And may compel you to remain away from people
in gathering.What you need to do is involve maximum in social gathering and go on mixing
with people with confidance without bothering about what impression they will carry
about you. Only complex of keeping good image on ohter people is giving you this anxiety
and making you nervous reflecting in the form of kind of symptoms you are getting.Drug
like propranol can help you but better to do it without drugs if you can. Thanks
Answered: Tue, 27 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor